# SDR SWAA2023051725564

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3EA AREAS OF CORROSION ALONG MOPSILL THRESHOLD ATTACH PLATE FSD AT BS 310-312.5 WL 208 RBL 56.5; BS 316-317.5 WL 208 RBL 58 AND BS 319.5-320.5 WL 208 RBL 58.75<[01] VERIFIED APPLICABILITY FOR SRM 53-10-15-1A-2. REMOVED CORROSION FROM FSD MOPSILL THRESHOLD ATTACH PLATE L=10.0' X W=1.0' X D=.010'. ORIGINAL MATERIAL THICKNESS 0.090'; MECHANICALLY MEASURED WITH ID: ATS2827; S/N: UNKNOWN; D.D.: 01/31/24. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2; PAR. 4.C.(2).(A).;[02] LOCATED AND DRILLED NEW FSD MOPSILL ATTACH ANGLE IAW SRM 51-40-05-0G-0.;[03] OK TO INSTALL MOPSILL ATTACH ANGLE/PLATE.;[04] UPDATE TO PARTS LIST;[05] UPDATED MEASUREMENT TABLE;[06] CORRECTED MEASUREMENT TABLE UPDATE.;[07] CERTIFY;[08] VERIFED FSD MOPSILL THRESHOLD ATTACH PLATE OUT OF LIMITS;[09] VERIFIED CORRECTIVE ACTIONS #2 AND #3 OK TO INSTALL MOPSILL ATTACH ANGLE/PLATE GIVEN MEASUREMENT TABLE VERIFIED FOUND ITEM 20 TO BE MARKED INCORRECTLY;[10] CORRECTIVE #20 MEASUREMENT TABLE UPDATE;[11] CERTIFY;[12] VERIFIED CORRECTIVE ACTION #10 MEASUREMENT TABLE VERIFIED;[13] INSTALLED NEW MOPSILL THRESHOLD ATTACH ANGLE PLATE IN FSD WL 208 RBL 58.75 IAW SRM 51-40-02-0G-0 AND DWG #141A8310 REV:-;[14] CERTIFY;[15] VERIFIED CORRECTIVE ACTION #13;[16] TASK COMPLETE
